Advanced Search
Article Contents
Article Contents

Weighted Green functions of polynomial skew products on $\mathbb{C}^2$

Abstract Related Papers Cited by
  • We study the dynamics of polynomial skew products on $\mathbb{C}^2$. By using suitable weights, we prove the existence of several types of Green functions. Largely, continuity and plurisubharmonicity follow. Moreover, it relates to the dynamics of the rational extensions to weighted projective spaces.
    Mathematics Subject Classification: Primary: 32H50; Secondary: 30D05.


    \begin{equation} \\ \end{equation}
  • [1]

    E. Bedford and M. Jonsson, Dynamics of regular polynomial endomorphisms of $\mathbbC^k$, Amer. J. Math., 122 (2000), 153-212.doi: 10.1353/ajm.2000.0001.


    S. Boucksom, C. Favre and M. Jonsson, Degree growth of meromorphic surface maps, Duke Math. J., 141 (2008), 519-538.doi: 10.1215/00127094-2007-004.


    L. DeMarco and S. L. Hruska, Axiom A polynomial skew products of $\mathbbC^2$ and their postcritical sets, Ergodic Theory Dynam. Systems, 28 (2008), 1749-1779.doi: 10.1017/S0143385708000047.


    J. Diller and V. Guedj, Regularity of dynamical Green's functions, Trans. Amer. Math. Soc., 361 (2009), 4783-4805.doi: 10.1090/S0002-9947-09-04740-0.


    C. Favre and V. Guedj, Dynamique des applications rationnelles des espaces multiprojectifs, (French) [Dynamics of rational mappings of multiprojective spaces], Indiana Univ. Math. J., 50 (2001), 881-934.doi: 10.1512/iumj.2001.50.1880.


    C. Favre and M. Jonsson, The Valuative Tree, Lecture Notes in Mathematics, 1853. Springer-Verlag, Berlin, 2004.doi: 10.1007/b100262.


    C. Favre and M. Jonsson, Eigenvaluations, Ann. Sci. École Norm. Sup. (4), 40 (2007), 309-349.doi: 10.1016/j.ansens.2007.01.002.


    C. Favre and M. Jonsson, Dynamical compactifications of $\mathbbC^2$, Ann. of Math. (2), 173 (2011), 211-249.doi: 10.4007/annals.2011.173.1.6.


    J. E. Fornæss and N. Sibony, Complex Dynamics in Higher Dimension. II, Modern methods in complex analysis (Princeton, NJ, 1992), 135-182, Ann. of Math. Stud., 137, Princeton Univ. Press, Princeton, NJ, 1995.


    V. Guedj, Dynamics of polynomial mappings of $\mathbbC^2$, Amer. J. Math., 124 (2002), 75-106.doi: 10.1353/ajm.2002.0002.


    S.-M. Heinemann, Julia sets for holomorphic endomorphisms of $\mathbbC^n$, Ergodic Theory Dynam. Systems, 16 (1996), 1275-1296.doi: 10.1017/S0143385700010026.


    S.-M. Heinemann, Julia sets of skew products in $\mathbbC^2$, Kyushu J. Math., 52 (1998), 299-329.doi: 10.2206/kyushujm.52.299.


    S. L. Hruska and R. K. W. Roeder, Topology of Fatou components for endomorphisms of $\mathbb{CP}^k$: linking with the Green's current, Fund. Math., 210 (2010), 73-98.doi: 10.4064/fm210-1-4.


    M. Jonsson, Dynamics of polynomial skew products on $\mathbbC^2$, Math. Ann., 314 (1999), 403-447.doi: 10.1007/s002080050301.


    R. K. W. Roeder, A dichotomy for Fatou components of polynomial skew products, Conform. Geom. Dyn., 15 (2011), 7-19.doi: 10.1090/S1088-4173-2011-00223-2.


    K. Ueno, Symmetries of Julia sets of nondegenerate polynomial skew products on $\mathbbC^2$, Michigan Math. J., 59 (2010), 153-168.doi: 10.1307/mmj/1272376030.


    K. Ueno, Weighted Green functions of nondegenerate polynomial skew products on $\mathbbC^2$, Discrete Contin. Dyn. Syst., 31 (2011), 985-996.doi: 10.3934/dcds.2011.31.985.


    K. Ueno, Fiberwise Green functions of skew products semiconjugate to some polynomial products on $\mathbbC^2$, Kodai Math. J., 35 (2012), 345-357.doi: 10.2996/kmj/1341401055.


    K. Ueno, Polynomial skew products whose Julia sets have infinitely many symmetries, submitted.

  • 加载中

Article Metrics

HTML views() PDF downloads(72) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint